Your Cart

Your cart is empty

Home  >  Volume 36 (no2)

EXISTENCE AND STABILITY OF PERIODIC SOLUTIONS FOR A CLASS OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS by OSISIOGU, U. A, EZE, E. O and OBASI, U. E(pages 37-42)
Sale price: $5.00
Quantity:

Abstract.

In this paper, the hypotheses of implicit function theorem and Lyapunov functions are applied to study existence and stability of periodic solutions for a class of second order nonlinear Duffing-type equation. Under appropriate conditions around the origin, a unique periodic solution and asymptotic stability are obtained.

Keywords: Implicit Function theorem, Lyapunov Stability, Cartwright Method, Periodic Solutions, Mathcad Software.

2010 Mathematics Subject Classification: 34B15, 34C15, 34C25, 34K13

Close
Loading...